# SDR SWAA2019111338811

- Difficulty date: November 6, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 887-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 CREASE BEAM INNER CHORD CORRODED ON UPPER SURFACE BETWEEN BS. 887+6 TO BS. 1016, RBL 51.       / R&R R-2 CREASE BEAM IAW DWG & SRM.
